Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13526
Title: Bounds on the clique-transversal number of regular graphs
Authors: Shan, E
Cheng, TCE 
Kang, LY
Keywords: Claw-free cubic graph
Clique-transversal number
Clique-transversal set
Graph
Regular graph
Issue Date: 2008
Source: Science in China, series A : Mathematics, 2008, v. 51, no. 5, p. 851-863 How to cite?
Journal: Science in China, Series A: Mathematics 
Abstract: A clique-transversal set D of a graph G is a set of vertices of G such that D meets all cliques of G. The clique-transversal number, denoted τ c (G), is the minimum cardinality of a clique-transversal set in G. In this paper we present the bounds on the clique-transversal number for regular graphs and characterize the extremal graphs achieving the lower bound. Also, we give the sharp bounds on the clique-transversal number for claw-free cubic graphs and we characterize the extremal graphs achieving the lower bound.
URI: http://hdl.handle.net/10397/13526
ISSN: 1006-9283
DOI: 10.1007/s11425-007-0157-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
0
Citations as of Aug 15, 2017

Page view(s)

52
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.